# SDR 2025FA0000452

- Difficulty date: July 7, 2025
- Submitted: July 7, 2025
- Operation: General aviation
- Aircraft: N412SW
- Make and model: Lear 31A
- Aircraft serial: 238
- Engine: Hnywl TFE73120
- Engine time: 8,128 hours, 8,856 cycles
- System (JASC): 2612 · Fire Detection
- Part: Engine
- Condition: Fire Warning
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE WARNING “T” HANDLE LIGHT CAME ON IN FLIGHT
